Fixed point theorems for cyclic contraction on b-metric spaces with wt-distance

Meimei Song, Feiri Azi

Abstract


In this paper, some fixed point theorems for cyclic generalized ϕ-contraction and (ψ,ϕ)−weakly contraction on b-metric spaces with wt-distance are proved, which extend some results in the literature.

Full Text: PDF

How to Cite this Article:

Meimei Song, Feiri Azi, Fixed point theorems for cyclic contraction on b-metric spaces with wt-distance, Advances in Fixed Point Theory, Vol 9, No 4 (2019), 365-380

Copyright © 2019 Meimei Song, Feiri Azi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation